I posted the following on another forum, one which seems to be trying to disuade the use of Acuttane and has pretty much got me convinced I should quit the treatment. Lotsa negatives there and pictures of people with bad lips as a result of Accutaine, how it accelerates the aging process, bad for your stomach and other misc. inards, depression, hair loss etc etc. Symptoms which stayed on or in some cases started after treatment.
Didn’t take the pills today, got a call in to our family doctor.
Mari posted there and told me about this place, so we’ll start fresh, here goes…
IOkay, I’m in my mid 40’s and gone through I guess what you would call adult acne for years, since I was a teenager I guess¿ Just always been the guy with bad skin, kinda sufferred through it, GP put me on anti biodics now and then, no real help though. Last time in his office while getting prescription renewed I asked him what’s new in the field of dermotology, he sent me to a demotologist who put me on Accutane.
He gave me some reading material, with all the possible side effects it had me a little worried, but worth a try I figured.
I’m 6’1″ about 225 lbs. He put me on 80mg/day.
So already I noticed my face is a bit red and my skin is real flaky, especially after I wash, no oil I guess? After a couple hours I guess some oil comes back and the flaking skin is not as noticeable, seems to be helping already, is that possible?
Question is am I gonna look like a snake with all this flaky skin for the whole 4-5 months? What do I tell people when they ask why my skin is falling off??
I’ll read the posts tosee what people suggest for the upcoming chapped lips etc, what fun eh?
Still wondering what I got myself into.